# SDR CA001103017

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2A3
- Aircraft time: 59,976 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 520 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE FLAPS FAILED TO EXTEND BEYOND 5 UNITS AND INDICATED AN ASYMMETRICAL CONDITION. THE AIRCRAFT LANDED WITHOUT INCIDENT. FLAP POSITION INDICATOR WAS REPLACED AND THE SYSTEM CHECK WITH NO FURTHER FAULT FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
